# SDR 95FDEA00315

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STRUT OVERHEAT LIGHT CAME ON PASSING 10,000 FEET  CLIMBING OUT.  ENG ANTI-ICE HAD JUST BEEN SHUTOFF, BOTH PACS ON, BLEEDS OPEN ON NR 1 AND NR 3.  ABNORMAL PROCEDURES IN RED TABS COMPLIED WITH/ACCOMPLISHED.  LIGHT STAYED OUT AS NR 1 THROTTLE READVANCED TO CLIMB SETTING.  IAW CHECKLIST NR 1 BLEED AND PAC SHUTDOWN.  INSPECTED NR 1 ENG STRUT AREA FOR PNEU LEAKS AND RUBBING OF SENSING ELEMENT.  OK FOR SERVICE.
